FAI WORLD CUP 2013

PRILEP WORLD CUP - "TROPHY OF PRILEP" and F-1-H EURO CHALLENGE

FAI OPEN INTERNATIONAL FREE FLIGHT AEROMODELLING COMPETITION

Organizer	"Phil Phoenix" and Aeronautical Federation of Macedonia
Patron	Lord mayor and Local govarnment of Mynicipality Prilep
Contest Director	Todoroski Zdravko
Delegate at the	Aeronautical Federation of Macedonia
competition	
FAI Jury	Tree members international Jury
Date of the competition	28 September 2013
Contest area	"Prilep" airfield, 9 km W far from Prilep, to the road Prilep - Krusevo. 41° 19' 57" N 21° 27' 23" E
Classes	Senior: F-1-A, F-1-B, F-1-C, F-1-H
	Junior: F-1-A, F-1-H
Participiant	This competition is open. Competitors must hold a valid FAI License
Contest rules	According to the FAI Sporting Code Section 4a, 4b, and 4c, and its annexes FAI License valid for 2013 should be shown during final registration.
Entry Fees for World Cup	Single category 25 EUR. Add. category 15 EUR.
F 1 A, F 1 B, F 1 C	Junior 15EUR / 10EUR add cat
Entry Fees for F 1 H	Senior 10 EUR, Junior 5 EUR
Complaint Ist Stage	The complaint must be in written form - Free off charge.
	The protest must be in written form.
Protests IIst Stage	The price for protest is 50 EUR.
Accommodation	Camping in the airfield - free Accommodation view on the web
	www.prilepcup.info
Entry form	e-mail zdravkot@t-home.mk
	phone/fax ++389 48 411 770 or
	GSM ++389 72 247 606 or ++389 75 444 157
	PLEASE, no later than 20 September 2013
	Prilep Cup will be awardet the best three ranked competitors in each class.
Prizes	Competitor with the best results from the all categories will receive a plaque
Tizes	"Trophy of Prilep"
	In Saturday night the winers will be pronounced and given trophies.
Dinner and Prize Giving	Price for dinner is 15 euro.
	The place will be given at registration. Participation at the dinner
	to announce it is desirable when applying for the competition and confirmed during the registration

PRILEP WORLD CUP 2013 "TROPHY OF PRILEP" and F-1-H EURO CHALLENGE

DAILY PROGRAM

27 September – Friday

Arrival of the competitors, accommodation and practice flight.

16.00 - 18.00	Model processing and registration
19.00	Briefing with official person and jury constitution.

28 September – Saturday

F-1-A, F-1-A/J, F-1-B, F-1-B/J, F-1-C, F-1-H

Contest flight

07.00 - 07.30	Arrival to the airfield and registration on classes
07.30 - 08.00	Briefing with Jury, Judge and another official
	persons.
08.00 - 08.05	Oppening ceremony
08.30 - 09.30	Round 1 start competition for F-1-A,B,C:
	Prospective maximum F 1 A, F 1 A/J - 180"
	F 1 B, F 1 B/J, F 1 C - 210"
09.30 - 10.25	Round 2 start competition for F-1-H: Maximum in the all 5 round - 120"
	in the following rounds maximum for:
	F-1-A, F-1-B, F-1-C - 180"
10.30 - 11.25	Round 3
11.30 - 12.25	Round 4
12.30 - 13.25	Round 5
13.30 - 14.25	Round 6 end competition for F-1-H
14.30 - 15.25	Round 7
16.30	1st Fly off
17.00	Fly off: in the every following next 30 min
	If Fly off not completing it will continue the next day 29.09. Start of the
	fly off at 06.30

Dinner and Prize Giving: 1 h. after finished contest

Note: Participation at the dinner to announce it is desirable when applying for the competition and confirmed during the registration.